Nasty 1-ad side effects

  1. Registered User
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,317
    Rep Power
    1228

    Nasty 1-ad side effects


    I've been on 1-ad at a dosage of 600mg/day for 7 days now. At about day 3 I noticed an increase of water retention around my midsection area, which is pretty odd considering I'm on a reduced carb diet. Later that evening I started noticing chest tightness and difficulty breathing, which I at first attributed to use of an ecy stack that I'm on.

    After cutting out the use of stimulants for 3 days I can still feel the tightness in my chest, as well as a bit of difficulty in breathing. Other symptoms I've noticed as well are a decrease in appetite, which is very odd since I'm cutting, and on an androgen, and normally have a massive appetite. I've also noticed decreased urine production, and continue to feel very bloated.

    After doing some reseach I've discovered that I'm suffering from many of the symtpoms of congestive heart failure, which has me pretty scared at this point. Needless to say I'm stopping use of 1-ad immediately. Have any of you guys ever experienced any similar side effects during any of your cycles?

  2. Registered User
    HUGE's Avatar
    Join Date
    Nov 2002
    Age
    42
    Posts
    263
    Rep Power
    275

    I have sold hundreds and and maybe thousands of bottles of this stuff, an no one has ever commented on anything close to the simptoms your report. Could be coincidence, could be anything. But I would stop using everything you are taking and go see a doc. Good luck.



    HUGE
  3. Registered User
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,317
    Rep Power
    1228

    As I've been off the 1-ad for about 3 days now I am feeling alot better. It seems very odd, but I'm wondering whether it's possible that I am especially sensitive to estrogenic side effects somehow. I realize that 1-ad is not supposed to be able to aromatize whatsoever, but alot of what I have experienced would seem to be similar to estrogenic bloat. As the water retention has subsided over the last few days the heavy chest feeling has subsided. Odd indeed.
    •   
       

  4. Registered User
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,317
    Rep Power
    1228

    I'm thinking of taking the rest of this week off of 1-ad and then giving it another go next week, except starting out at a dosage of 300mg/day instead of the 600 that I was taking. If water retention seems to be manifesting again I have a bottle of liquidex on hand that I may run every few days to hopefully keep things in check. I'm cutting with an nyc stack right now and feeling back to 100 percent again, hopefully the reduced 1-ad dosage won't give me any difficulties the second time around.
  5. Registered User
    SCORPIO's Avatar
    Join Date
    Dec 2002
    Location
    down south
    Posts
    513
    Rep Power
    399

    Never tried 1ad, but have read much on people who have cycled it. I have read that one of the sides of 1ad is urination probs. Were you drinking enough water? Usually people would up their water intake and prob solved. The NYC could also contribute to the urineation prob....the nor-ephedrine being the culprit. Every time I took Adipo for an extended periiod of time I ended up with Urinary probs. As for your other symptoms, it may be that you are just more sensitive to phs???? I really don't know. Good luck.
  6. Registered User
    max silver's Avatar
    Join Date
    Apr 2003
    Posts
    1,317
    Rep Power
    1228

    I didn't really experience any problems as far as urinating during the day, just that it seemed that I was going alot less than would be normal, as I was drinking around 5 to 6 litres of water during the day. Normally on eca or nyc I would be urinating all the time, even more so than normal as I would tend to notice prostate related symptoms when using either of those for several weeks.
  •   

      
     

Similar Forum Threads

  1. 1-AD Side Effects?
    By mball52 in forum Anabolics
    Replies: 9
    Last Post: 06-16-2010, 11:02 PM
  2. 1-AD Side Effect Question
    By darius in forum Anabolics
    Replies: 7
    Last Post: 08-01-2004, 02:01 AM
  3. Replies: 4
    Last Post: 07-28-2004, 10:44 AM
  4. Weird 1-ad side effect.
    By four20serge in forum Anabolics
    Replies: 5
    Last Post: 01-20-2004, 12:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in